The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science


Hiroo Tokunaga
이름 Hiroo Tokunaga 영어이름 Hiroo Tokunaga
이메일 소속기관 Tokyo Metropolitan University
home On algebraic surfaces and threefolds whose cotangent bundles are generated by global sections. J. Math. Kyoto Univ. (1989), Vol 29, Pages 27-43
home On a cyclic covering of a projective manifold. J. Math. Kyoto Univ. (1990), Vol 30, Pages 109-121
home On the topological Euler number of a projective threefold of general type. Mem. Fac. Sci. Kochi Univ. Ser. A Math. (1990), Vol 11, Pages 23-30
home Construction of triple coverings of a certain type of algebraic surfaces. Tohoku Math. J. (2) (1990), Vol 42, Pages 561-585
home Triple coverings of algebraic surfaces according to the Cardano formula. J. Math. Kyoto Univ. (1991), Vol 31, Pages 359-375
home Two remarks on non-Galois triple coverings. Mem. Fac. Sci. Kochi Univ. Ser. A Math. (1992), Vol 13, Pages 19-33
home On dihedral Galois coverings. Canad. J. Math. (1994), Vol 46, Pages 1299-1317
home Degree of irrationality of abelian surfaces. J. Algebra (1995), Vol 174, Pages 1111-1121
home A remark on E. Artal-Bartolo's paper: "On Zariski pairs'' Kodai Math. J. (1996), Vol 19, Pages 207-217
home Dihedral coverings branched along maximizing sextics. Math. Ann. (1997), Vol 308, Pages 633-648
home Some examples of Zariski pairs arising from certain elliptic $K3$ surfaces. Math. Z. (1998), Vol 227, Pages 465-477
home Conditions for the existence of dihedral coverings of algebraic surfaces. Sūrikaisekikenkyūsho Kōkyūroku (1998), Vol , Pages 29-40
home Irreducible plane curves with the Albanese dimension $2$. Proc. Amer. Math. Soc. (1999), Vol 127, Pages 1935-1940
home Some examples of Zariski pairs arising from certain elliptic $K3$ surfaces. II. Math. Z. (1999), Vol 230, Pages 389-400
home $(2,3)$ torus sextics and the Albanese images of $6$-fold cyclic multiple planes. Kodai Math. J. (1999), Vol 22, Pages 222-242
home ${\scr S}_4$ coverings of ${\bf P}^2$ and the topology of the complements of sextic curves. Sūrikaisekikenkyūsho Kōkyūroku (1999), Vol , Pages 1-17
home Dihedral coverings of algebraic surfaces and their application. Trans. Amer. Math. Soc. (2000), Vol 352, Pages 4007-4017
home Zariski pairs of index 19 and Mordell-Weil groups of $K3$ surfaces. Proc. London Math. Soc. (3) (2000), Vol 80, Pages 127-144
home Local types of singularities of plane curves and the topology of their complements. Adv. Stud. Pure Math. (2000), Vol , Pages 299-316
home Sextics with singular points in special position. J. Knot Theory Ramifications (2001), Vol 10, Pages 547-578
home The structure of $D_{2p}$D-, $\germ A_4$-, $\germ S_4$-coverings. Sūrikaisekikenkyūsho Kōkyūroku (2001), Vol , Pages 1-8
home Miranda-Persson's problem on extremal elliptic $K3$ surfaces. Pacific J. Math. (2002), Vol 202, Pages 37-72
home Galois covers for ${\germ S}_4$ and ${\germ A}_4$ and their applications. Osaka J. Math. (2002), Vol 39, Pages 621-645
home Zariski $k$-plets of rational curve arrangements and dihedral covers. Topology Appl. (2004), Vol 142, Pages 227-233
home Dihedral covers and an elementary arithmetic on elliptic surfaces. J. Math. Kyoto Univ. (2004), Vol 44, Pages 255-270
home Note on a 2-dimensional versal $D_8$-cover. Osaka J. Math. (2004), Vol 41, Pages 831-838
home 2-dimensional versal $S_4$-covers and rational elliptic surfaces. Semin. Congr. (2005), Vol , Pages 307-322
home Two-dimensional versal $G$-covers and Cremona embeddings of finite groups. Kyushu J. Math. (2006), Vol 60, Pages 439-456
home Nodal degenerations of plane curves and Galois covers. Geom. Dedicata (2006), Vol 121, Pages 129-142
home Computational learning theory for artificial intelligence and Noetherian rings. Sūgaku (2007), Vol 59, Pages 307-318
home A note on embeddings of $S_4$ and $A_5$ into the two-dimensional Cremona group and versal Galois covers. Publ. Res. Inst. Math. Sci. (2007), Vol 43, Pages 1111-1123
home Pencils and infinite dihedral covers of $\Bbb P^2$. Proc. Amer. Math. Soc. (2008), Vol 136, Pages 21-29
home A survey on Zariski pairs. Adv. Stud. Pure Math. (2008), Vol , Pages 1-100
home Triple covers of algebraic surfaces and a generalization of Zariski's example. Adv. Stud. Pure Math. (2009), Vol , Pages 169-185
home Non-Galois triple covering of $\Bbb P^2$ branched along quintic curves and their cubic equations. Nihonkai Math. J. (2009), Vol 20, Pages 109-126
home Geometry of irreducible plane quartics and their quadratic residue conics. J. Singul. (2010), Vol 2, Pages 170-190